# SDR ASAA1149223

- Difficulty date: February 15, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654961335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT CAP STRIP NR 2 CORRODED BLENDED CORROSION FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 30 53 51 30 01 51 20 01 AND BOEING SOPM 20 41 02.
